MathSciNet Relay Station
MathSciNet bibliographic data
MR2026818 17A75
Pumplün, S. Involutions on composition algebras. Indag. Math. (N.S.) 14 (2003), no. 2, 241–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement